IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 5369 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

LETTER TO EDITOR

Imatinib-induced nail hyperpigmentation in chronic myeloid leukemia

Prabhash K, Biswas Ghanshyam, Prasad N, Karant Narayan, Sastry PSRK, Parikh P M

Year : 2006| Volume: 72| Issue : 1 | Page no: 63-64

   This article has been cited by
 
1 Intraoral hyperpigmentation due to imatinib mesylate. A review of the literature
Nilesh Pancholi,Pankaj Taneja
Oral Surgery. 2015; : n/a
[Pubmed]  [Google Scholar] [DOI]
2 Pigmentary changes in a patient treated with imatinib
Balagula, Y., Pulitzer, M.P., Maki, R.G., Myskowski, P.L.
Journal of Drugs in Dermatology. 2011; 10(9): 1062-1066
[Pubmed]  [Google Scholar]
3 Imatinib induced facial skin hyperpigmentation in a case of chronic myelogenous leukemia
Valizadeh, N.
Shiraz E Medical Journal. 2011; 12(3): 162-164
[Pubmed]  [Google Scholar]
4 Cutaneous toxicities due to small molecules
Matsumoto, K.
Biotherapy. 2011; 25(2): 621-626
[Pubmed]  [Google Scholar]
5 Nail toxicity induced by cancer chemotherapy
Gilbar, P., Hain, A., Peereboom Veta-Marie, V.-M.
Journal of Oncology Pharmacy Practice. 2009; 15(3): 143-155
[Pubmed]  [Google Scholar]
6 Secondary cutaneous effects of antineoplastic drugs (II): Kinase inhibitors and monoclonal antibodies | [Efectos secundarios cutáneos de los fármacos antineoplásicos (II): Inhibidores de cinasas y anticuerpos monoclonales]
Canosa, L.L., González, M.J.F., Pibernat, M.R.
Piel. 2009; 24(8): 427-439
[Pubmed]  [Google Scholar]
7 Imatinib-associated hyperpigmentation, a side effect that should be recognized
Mcpherson, T., Sherman, V., Turner, R.
ournal of the European Academy of Dermatology and Venereology. 2009; 23(1): 82-83
[Pubmed]  [Google Scholar]
8 Efectos secundarios cutáneos de los fármacos antineoplásicos (II): inhibidores de cinasas y anticuerpos monoclonales
Lorena Leal Canosa,María José Fuente González,Miquel Ribera Pibernat
Piel. 2009; 24(8): 427
[Pubmed]  [Google Scholar] [DOI]
9 Imatinib-associated hyperpigmentation, a side effect that should be recognized
T Mcpherson,V Sherman,R Turner
Journal of the European Academy of Dermatology and Venereology. 2009; 23(1): 82
[Pubmed]  [Google Scholar] [DOI]
10 Chemotherapeutic agents and the skin: An update
Noushin Heidary,Haley Naik,Susan Burgin
Journal of the American Academy of Dermatology. 2008; 58(4): 545
[Pubmed]  [Google Scholar] [DOI]
11 Imatinib mesylate–induced repigmentation of vitiligo lesions in a patient with recurrent gastrointestinal stromal tumors
Yang-yang Yu, Yu-hong Wang, Hui Han
Journal of the American Academy of Dermatology. 2008; 59(5): S80
[HTML Full text]  [Google Scholar] [DOI]
12 Imatinib mesylate-induced repigmentation of vitiligo lesions in a patient with recurrent gastrointestinal stromal tumors
Han, H., Yu, Y.-y., Wang, Y.-h.
Journal of the American Academy of Dermatology 59 (5 SUPPL.), pp. S80-S83. 2008; 59(5 Suppl): S80-S83
[Pubmed]  [Google Scholar]
13 Persistent cutaneous hyperpigmentation after tyrosine kinase inhibition with imatinib for GIST
Alexandrescu, D.T., Dasanu, C.A., Farzanmehr, H., Kauffman, C.L.
Dermatology Online Journal. 2008; 14(7): Art 8
[Pubmed]  [Google Scholar]
14 Chemotherapeutic agents and the skin: An update
Heidary, N., Naik, H., Burgin, S.
Journal of the American Academy of Dermatology. 2008; 58(4): 545-570
[Pubmed]  [Google Scholar]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow